# SDR UALA2013051503358

- Difficulty date: May 14, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 45,041 hours, 17,621 cycles
- Engine: Iae V2527A5
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Conduit
- Condition: Eroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR ELEMENT EROSION OF EXPOSED WIRE CONDUIT THAT WOULD NORMALLY BE PROTECTED BY REMOVED CANOE FAIRING.  WEAR THRU ALL LAYERS IN 2 PLACES EXPOSING CORE LEADS.  NOT ABLE TO ANCHOR CONDUITS LEADS TO SEVERE BUFFETING IN WIND STREAM.  1 OF 2 WIRING HARNESS HAS A PART NR 91842-001 OR 4617VB OR 7505VC.  REMOVED CONDUIT 7503VC DEPINNED CONNECTOR REF A (PARTIAL).  REPLACED 2 CONDUITS ASSY ON OTBD FLAPTRACK OTBD SIDE, P D92491840,D92491842, ACP FLAP SYS OPS TEST REF AMM 27-54-00-710-001,TESTED GOOD.
